# SDR SWAA2015081942969

- Difficulty date: August 9, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 62,418 hours, 49,952 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE UPPER SKIN CRACKED AT STATION 254.97 FROM FASTENER TO EDGE OF SKIN.  REPAIRED SKIN IAW EA.
